Translator Disclaimer
September 2012 Small representations of SL2 in the finite Morley rank category
Gregory Cherlin, Adrien Deloro
J. Symbolic Logic 77(3): 919-933 (September 2012). DOI: 10.2178/jsl/1344862167

Abstract

We study definable irreducible actions of SL2(𝕂) on an abelian group of Morley rank ≤ 3rk(𝕂) and prove they are rational representations of the group.

Citation

Download Citation

Gregory Cherlin. Adrien Deloro. "Small representations of SL2 in the finite Morley rank category." J. Symbolic Logic 77 (3) 919 - 933, September 2012. https://doi.org/10.2178/jsl/1344862167

Information

Published: September 2012
First available in Project Euclid: 13 August 2012

zbMATH: 1267.20053
MathSciNet: MR2987143
Digital Object Identifier: 10.2178/jsl/1344862167

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 3 • September 2012
Back to Top